# SDR AWXA200602043

- Difficulty date: November 29, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N2005109
- Condition: Cracked
- Location: Bs 620 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER CLIP CRACKED, BS 620, S15L.  REPLACED STRINGER CLIP, B/S 620, S15L IAW B757-200 SRM 51-40-02.
